# SDR USAA2009012790196

- Difficulty date: January 21, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 49,467 hours, 32,858 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431255
- Part serial: 00950
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - LEFT OUTBOARD FORE FLAP LOWER SURFACE DELAMINATED 4 INCHES OUTBOARD FROM INBOARD EDGE.  REPLACED LEFT OUTBOARD FORE FLAP IAW US AIRWAYS JOB CARD 03C30727009/004.
